Hölder singular metrics on big line bundles and equidistribution

Dan Coman, George Marinescu, Viêt Anh Nguyên

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


We show that normalized currents of integration along the common zeros of random m- Tuples of sections of powers of m singular Hermitian big line bundles on a compact Kähler manifold distribute asymptotically to the wedge product of the curvature currents of the metrics. If the Hermitian metrics are Hö lder with singularities we also estimate the speed of convergen.

Original languageEnglish (US)
Pages (from-to)5048-5075
Number of pages28
JournalInternational Mathematics Research Notices
Issue number16
StatePublished - 2016

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Hölder singular metrics on big line bundles and equidistribution'. Together they form a unique fingerprint.

Cite this